# SDR GTIA030356

- Difficulty date: May 11, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AT 58 JUST ABOVE FLOOR LEVEL.  REMOVED DAMAGED SKIN SECTION AT FS BT STRINGER 17-18 LEFT, CUT OUT IS 5375 BY 8.75.  FABRICATED REPAIR PARTS 5 BBL, 9 FINGER BDL 15 SKIN SEC INSTALLED ALL REPAR PARTS.  (M)
